# SDR TSAA0033257

- Difficulty date: July 25, 2000
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N802AL
- Make and model: Boeing 737-2S5C
- Aircraft serial: 22148
- Aircraft time: 37,095 hours, 71,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8621006
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED NR 6 FLOOR EMERGENCY LIGHT BATTERY PACK DUE TO INOP.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
